# SDR 97FDEA00618

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0822 028 CORROSION (C53-224-06) ON UPPER SURFACE OF TOP CHORD OF FLOORBEAM BS 328, LBL 29-32, WL 208.  REPAIRED TOP CHORD OF FLOORBEAM BS 328 FROM LBL 9 TO LBL 63, WL 208 IAW FED-EX SRM 53-10-8.
